A special class of convex polytopes with constant metric dimension

M. Imran, A. Q. Baig

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


A family G of connected graphs is a family with constant metric dimension if dim(G) is finite and does not depend upon the choice of G in g The metric dimension of some classes of convex polytopes has been determined in [8-12] and an open problem was raised in [10]: Let G be the graph of a convex polytope which is obtained by joining the graph of two different convex polytopes G 1 and G2 (such that the outer cycle of G1 is the inner cycle of G2) both having constant metric dimension. Is it the case that G will always have the constant metric dimension?this paper, we study the metric dimension of an infinite classes of convex polytopes which are obtained by the combinations of two different graph of convex polytopes. It is shown that this infinite class of convex polytoes has constant metric dimension and only three vertices chosen appropriately suffice to resolve all the vertices of these classes of convex polytopes.

Original languageEnglish
Pages (from-to)197-205
Number of pages9
JournalJournal of Combinatorial Mathematics and Combinatorial Computing
Publication statusPublished - May 2011
Externally publishedYes


  • Antiprism
  • Basis
  • Convex polytopes
  • Metric dimension
  • Planar graph
  • Prsism
  • Resolving set

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'A special class of convex polytopes with constant metric dimension'. Together they form a unique fingerprint.

Cite this